# SDR 2014FA0000078

- Difficulty date: February 17, 2014
- Submitted: February 17, 2014
- Operation: General aviation
- Aircraft: N599LP
- Make and model: Raythn HAWKER750
- Aircraft serial: HB71
- Aircraft time: 798 hours, 662 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 798 hours, 662 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 307194912
- Part serial: 0408
- Condition: Intermittent
- Location: Rt Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

STARTED HAVING INTERMITTENT OIL PRESSURE FLUCTUATIONS, LOST OIL PRESSURE DURING TAKE OFF.  ABORTED TAKE OFF.   INSTALLED REPAIRED UNIT.  OPS CHECKED GOOD. STARTED HAVING FLUCTUATIONS IN OIL PRESSURE, INSTALLED REPAIRED OIL PUMP. OPS CHECKED GOOD.  HAD A LOSS OF OIL PRESSURE ON ENGINE START.   INSTALLED A THIRD OIL PUMP.
